Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Gyenis, Balazs"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Article

Gyenis, Balazs (2020) Determinism, physical possibility, and laws of nature. Foundations of Physics, 50 (6). 568 - 581. ISSN 0015-9018

Book Section

Rédei, Miklós ORCID: 0000-0001-5298-1443 and Gyenis, Balazs (2011) Causal completeness of probability theories-results and open problems. In: McKay Illari, Phyllis, Russo, Federica and Williamson, Jon, (eds.) Causaulity in the Sciences. Oxford University Press, Oxford, UK. ISBN 9780199574131

Gyenis, Balazs and Rédei, Miklós ORCID: 0000-0001-5298-1443 (2011) Causal completeness in general probability theories. In: Suárez, Mauricio, (ed.) Probabilities, Causes and Propensities in Physics. Synthese library (347). Springer, Dordrecht. ISBN 9781402099038

This list was generated on Sat Jun 12 19:13:20 2021 BST.